# SDR USAA2013081200005

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 7,011 hours, 2,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3L EMERGENCY LIGHT INOPERATIVE.  FOUND WIRES CREASED.  PROPERLY CONNECTED WIRES.  OPS CHECKED GOOD.
